# SDR MWEA02504

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 59101639
- Condition: Damaged
- Location: 18&20 Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH DOUBLE DRILLED HOLES ON AFT PRESSURE BULKHEAD BETWEEN RADIAL STIFFENER 18&20 LEFT.  --  REAMED HOLES AND INSTALLED BUSHING.
